# SDR UPS03240308

- Difficulty date: February 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, NR 7 FLAP TRACK HAS SURFACE CORROSION ON FWD MOUNT LUG FACES A & D AND IN FWD LUG BOREHOLES.  REPAIR CARRIED OUT IAW SRMO EO'S 2002-008-002 & 2003-008-011.  UPS ENGINEERING FILE NR 727-57-20093.
